# SDR DALA2022040702398

- Difficulty date: April 6, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 48,980 hours, 25,156 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3158 - ON TAKEOFF O2 MASK AT 28DEF DROPPED. CORRECTIVE ACTION: REPACKED O2 MASK AT 28 DEF REF A319 AMM 35-20(8757892)
